Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 18, 2019, 8:10 AM CDT for Young County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2019, 8:10 AM CDT (13:10 UTC)
- Expired
- May 18, 2019, 8:30 AM CDT
- In force
- 20 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 69 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 2:20 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2163 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.5
The text
As transmitted.
008
WFUS54 KFWD 181310
TORFWD
TXC503-181330-
/O.NEW.KFWD.TO.W.0024.190518T1310Z-190518T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
810 AM CDT Sat May 18 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southwestern Young County in north central Texas...
* Until 830 AM CDT.
* At 809 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Woodson, or 17 miles north of
Breckenridge, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Young County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3309 9895 3318 9880 3310 9864 3296 9886
3296 9895
TIME...MOT...LOC 1309Z 232DEG 36KT 3301 9891
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
301 follow-up statement
937
WWUS54 KFWD 181329
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
829 AM CDT Sat May 18 2019
TXC503-181338-
/O.EXP.KFWD.TO.W.0024.000000T0000Z-190518T1330Z/
Young TX-
829 AM CDT Sat May 18 2019
...THE TORNADO WARNING FOR SOUTHWESTERN YOUNG COUNTY WILL EXPIRE AT
830 AM CDT...
The tornado threat has diminished and the Tornado Warning has been
allowed to expire. However, large hail and damaging winds remain
likely and a Severe Thunderstorm Warning remains in effect for the
area.
A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.
LAT...LON 3309 9895 3318 9880 3310 9864 3296 9886
3296 9895
TIME...MOT...LOC 1328Z 232DEG 36KT 3312 9874
$$
79What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:13 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 18, 6:13 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 613 AM CDT Sat May 18 2019 .AVIATION... /12z TAFs/ A swath of MVFR stratus currently overspreads all TAF sites which will prevail through the morning hours. Some warm advection showers have also developed within the I-35 corridor which will intermittently produce some light rain over the next few hours. Meanwhile, widespread convection ongoing across West Texas and the Concho Valley will continue to congeal and organize and make a run towards the I-35 corridor by late morning. Additional isolated storms may develop ahead of this line as well. Overall, confidence in timing of convection at the TAF sites is medium to low at this point, but the most likely time for TAF sites to be affected seems to be generally late this morning into the early afternoon hours when a Tempo TSRA mention has been maintained. At least a few hours of TS impacts are likely, and some storms at the TAF sites could become severe with hail and/or damaging wind gusts. Showers and possibly a lingering storm could continue through as late as 00z at any of the TAF sites, although most activity should be shifting east by early evening at the latest. Overnight, a weak cold front will approach the DFW Metroplex TAF sites. Some MVFR cigs may develop in advance of this feature, or possibly even some patchy fog if surface winds become light enough in the vicinity of the stalling front. For now will show some MVFR cigs, but a vsby reduction may need to be introduced in subsequent TAFs. The front will eventually cause a weak northerly wind shift Sunday morning, and have shown this in the extended DFW TAF. -Stalley && .SHORT TERM... /Issued 250 AM CDT Sat May 18 2019/ /Through Tonight/ An episode of severe weather is expected today, although exactly how convection and attendant threats will unfold remain in question. There are three main points of concern discussed below, all of which are being handled by varying degrees of quality by latest guidance. Currently not a fan of any lone CAM solution, as all are struggling with timing/placement of initiation within the open warm sector. Despite this, larger scale factors can still deliver some clues as to how things may proceed today. Our current setup consists of a moisture-rich boundary layer (70F dewpoints) which overspreads much of the Southern Plains, capped by a rather stout inversion in the 700-750 mb layer. Above this inversion, steep lapse rates of 8 C/km are contributing to rather large MUCAPE values which will continue climbing today. A deep upper low exists across the Intermountain west, with broad troughing and southwest flow aloft over Texas. A lead disturbance pivoting through this parent trough is aiding in ascent across the Concho Valley along with increased lift associated with warm advection from a strengthening nocturnal low-level jet. The result of this lift can be seen on morning satellite and radar, with an increase in convective initiation and cooling cloud tops on all activity west of the forecast area. This region of convection will be the first of three concerns for today. An eventual vague organization of convection to our west is expected to occur over the next 3-6 hours as it continues moving eastward. This may take some time to occur, as mid-level wind fields are still relatively weak with the fastest flow still positioned farther to our northwest closer to the upper trough. Shear in the lowest 3 km from San Angelo to Abilene is only about 25 kts at best at the current time based on latest objective analysis, although these values should increase with time as wind fields strengthen with the approaching upper trough. The increased shear should allow a complex/cluster to materialize and move northeastward into our western zones sometime around daybreak. This cluster should roughly follow a trajectory along with the lead upper disturbance responsible for its initiation, which means it should have a tendency to track into our North Texas counties while activity on the southern end struggles and weakens, especially as the low-level jet begins weakening later this morning. The severity of this convection remains in question, and its possible it may remain weakly elevated during an unfavorable time of day for surface-based convection. This may limit what would otherwise be a decent threat for damaging winds. More robust updrafts within the convective cluster would still be capable of some marginally severe hail simply due to large elevated instability, but the rather modest shear should limit individual updraft intensity and longevity. If activity is able to persist into mid/late morning and encounter better surface-based instability, a tornado spin-up could be possible along any more organized segments within this cluster/line. The morning round of storms will have major implications on the severe threat through midday and into the afternoon, which is the second point of concern. The northeast track of the convective cluster described above would largely leave our Central Texas areas ripe with large diurnally-driven surface based instability through midday. When coupled with increasing deep-layer shear, a supercellular storm mode would be likely, and capable of all severe hazards. Very large low-level instability and low LCL heights could contribute to a more favorable tornado potential, especially the farther east one's location. In addition, any isolated supercell storms will be able to feed on rather remarkable instability values, and should be capable of large, potentially significant hail as well. The location for these threats really will not be known until mid-morning when we see the evolution of the aforementioned convective cluster and how much contamination of the environment it may cause in its vicinity. Any areas unaffected by early morning storms will need to pay close attention to the weather around midday through the afternoon. However, this threat will only exist if the morning cluster behaves as advertised above. A slower motion with the morning storms could cause the afternoon supercellular threat to exist back west into the I-35 corridor as well. But a faster motion would limit this threat to areas farther southeast. More on this alternate scenario is discussed below. The third point of concern is the potential for any redevelopment along the dryline boundary late this afternoon which would mostly occur across our northwest. Depending on how fast morning convection exists our western CWA, this area should have enough time to recover and diurnally destabilize ahead of a sharp surface dryline. Low-level convergence and continued synoptic scale ascent ahead of the upper trough would allow new storms to possibly develop by late afternoon. These storms would also likely be supercellular in nature, and capable of a renewed severe threat west of I-35 and north of I-20 into the early evening. This potential is rather low, and again, will hinge on events earlier in the day. A seemingly less likely (but not impossible) alternate scenario is for a line of storms to develop from the early morning convection to our west and spread through the entire forecast area by late morning or early afternoon. Because of the reasons previously discussed (trough lifts north, nocturnal jet weakens, modest 0-3 km shear), a well-organized line does not seem like the most likely solution at this time. However, if it were to occur, it would feature a threat for strong/damaging winds across much of the forecast area along with an embedded tornado threat, particularly east of I-35. This scenario would virtually end the chance for any new afternoon development anywhere in the forecast area. By late evening, all activity should be exiting the area to the southeast. A weak surface cold front will nudge into our northwestern zones with cooler and drier air behind it. This should lead to a rather quiet overnight period heading into Sunday morning with cooler lows than previous nights. -Stalley && .LONG TERM... /Issued 250 AM CDT Sat May 18 2019/ /Sunday through Next Weekend/ An upper low will drop southeast across California on Sunday and approach North and Central Texas from the west on Monday. Light east to southeast winds on Sunday will veer and pick up speed on Monday as the approaching low induces and helps to strengthen a lee surface trough, with speeds of 15 to 25 MPH expected by Monday afternoon. A weak ripple ahead of the low pressure system could generate isolated convection across the northwest third of the region on Monday, but the presence of a capping inversion should keep Monday POPs on the low side. A stronger shortwave pivoting around the base of the upper low will generate more widespread thunderstorms across Northwest Texas Monday afternoon. Forcing for ascent produced by the disturbance combined with a strong low level jet should maintain convection Monday night as activity moves into northwestern portions of the CWA. Shear and instability will be sufficient for some of these thunderstorms to become severe with both a damaging wind and a hail threat present. A potential for a few tornadoes will also exist, though the tornado threat will be likely be higher northwest of the region where earlier activity will have likely been composed of supercells. A QLCS type of complex should be ongoing Tuesday morning as activity approaches the I-35 corridor. The upper low (along with its pivoting shortwave) will race off to the northeast during he day, taking the better forcing with it. This and the weakening low level jet will cause convection to weaken some during the morning hours, but activity should re-intensify by midday as outflow pushes into a moist and unstable environment. A few strong to severe thunderstorms will again be possible Tuesday afternoon along an east of I-35. Training convection will become more likely during this time along with the potential for heavy rain and localized flash flooding. Activity will push off to our east Tuesday evening, which may be followed by patchy dense fog Tuesday night due to clearing skies and saturated soils. The rest of the week still looks to be dominated by a ridge in the southeast part of the CONUS and a trough in the southwest, with isolated dryline convection possible in our west and northwest counties each evening. Temperatures will be slightly above normal due to the influence of the ridge, with highs approaching 90 each afternoon. Slightly better rain chances will become possible next weekend as a piece of the southwest trough breaks off and moves east around the northwest periphery of the southeast ridge. Even better rain chances may return early the following week as the next upper low approaches. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 82 66 86 70 86 / 80 40 0 0 20 Waco 82 71 88 72 86 / 70 30 0 10 5 Paris 81 68 85 65 86 / 70 70 0 5 20 Denton 82 60 87 68 86 / 80 40 0 5 30 McKinney 81 64 85 68 86 / 80 50 0 5 20 Dallas 83 67 87 72 88 / 80 40 0 0 20 Terrell 82 69 86 70 87 / 80 60 0 5 10 Corsicana 82 72 89 72 87 / 80 60 0 5 5 Temple 82 71 90 72 87 / 60 30 5 10 0 Mineral Wells 85 57 87 67 86 / 70 30 0 0 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 26/30
Hazardous weather outlook, May 18, 3:54 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 354 AM CDT Sat May 18 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190900- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 354 AM CDT Sat May 18 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. A cluster or line of storms will organize to the west and spread into North Texas through the morning hours. The main hazard with this complex will be strong winds, but hail and a brief tornado are also possible. By late morning and early afternoon, additional storms may develop to the east and south of this complex. If they do develop, these more isolated storms would be capable of all severe threats including damaging winds, large hail, and tornadoes. The development of these storms will depend on both the speed and expanse of the morning complex. Thunderstorms should be tapering off from west to east during the early evening hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. After a break in thunderstorm chances on Sunday, additional storms are possible possible on Monday into Tuesday across the region. Severe weather will be possible during this time as well. Low thunderstorm chances will also exist on Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely across parts of North and Central Texas today.
In the hours before
Special weather statement, May 18, 2:44 AM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
244 AM CDT Sat May 18 2019
TXZ115-116-129-180815-
Palo Pinto TX-Stephens TX-Eastland TX-
244 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...
SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO PINTO COUNTIES UNTIL 315
AM CDT...
At 243 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eastland, moving northeast at 40 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Eastland, Ranger, Strawn and Mingus.
A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.
LAT...LON 3277 9860 3257 9837 3251 9846 3251 9847
3250 9847 3228 9881 3241 9896
TIME...MOT...LOC 0743Z 226DEG 36KT 3240 9883
30Special weather statement, May 18, 6:02 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
602 AM CDT Sat May 18 2019
TXZ115-116-129-181130-
Palo Pinto TX-Stephens TX-Eastland TX-
602 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...
SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO PINTO COUNTIES UNTIL 630
AM CDT...
At 602 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eastland, moving northeast at 35 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Eastland, Cisco, Ranger and Strawn.
A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.
LAT...LON 3272 9867 3253 9844 3251 9847 3250 9848
3228 9886 3238 9898
TIME...MOT...LOC 1102Z 223DEG 30KT 3238 9884
30Special weather statement, May 18, 6:33 AM CDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Fort Worth TX 633 AM CDT Sat May 18 2019 TXZ115-181200- Stephens TX- 633 AM CDT Sat May 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STEPHENS COUNTY UNTIL 700 AM CDT... At 633 AM CDT, Doppler radar was tracking a strong thunderstorm near Necessity, or 10 miles north of Ranger, moving northeast at 35 mph. Dime size hail will be possible with this storm. Locations impacted include... Necessity and Gunsight. A Tornado Watch remains in effect until 1000 AM CDT for north central Texas. LAT...LON 3296 9870 3295 9858 3252 9858 3252 9889 TIME...MOT...LOC 1133Z 204DEG 29KT 3262 9872 30
Special weather statement, May 18, 7:08 AM CDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Fort Worth TX 708 AM CDT Sat May 18 2019 TXZ100-101-115-116-181245- Palo Pinto TX-Stephens TX-Young TX-Jack TX- 708 AM CDT Sat May 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...SOUTHWESTERN JACK...NORTHEASTERN STEPHENS AND NORTHWESTERN PALO PINTO COUNTIES UNTIL 745 AM CDT... At 707 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Possum Kingdom State Park, or 17 miles east of Breckenridge, moving northeast at 40 mph. Dime size hail will be possible with this storm. Locations impacted include... Graham, Bryson, Necessity and Possum Kingdom State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 1000 AM CDT for north central Texas. LAT...LON 3261 9858 3266 9878 3324 9861 3311 9815 TIME...MOT...LOC 1207Z 204DEG 49KT 3278 9862 30
Special weather statement, May 18, 7:56 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
756 AM CDT Sat May 18 2019
TXZ101-116-181330-
Palo Pinto TX-Jack TX-
756 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR JACK AND NORTHEASTERN PALO PINTO
COUNTIES UNTIL 830 AM CDT...
At 756 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Bryson, or 14 miles east of Graham, moving northeast
at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Jacksboro, Graford, Bryson and Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.
LAT...LON 3347 9798 3344 9798 3343 9792 3300 9792
3300 9814 3289 9824 3292 9846 3295 9844
3295 9843 3301 9841 3301 9843 3347 9842
TIME...MOT...LOC 1256Z 218DEG 32KT 3304 9834
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:44 PM CDT | River Flood Warning | FWD | Hunt | 61 hr |
| May 17, 7:44 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 62 hr |
| May 17, 8:13 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| May 18, 2:44 AM CDT | Special Weather Statement | FWD | Eastland | 31 min |
| May 18, 6:02 AM CDT | Special Weather Statement | FWD | Eastland | 28 min |
| May 18, 6:33 AM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| May 18, 7:08 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 18, 7:51 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| May 18, 7:56 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| May 18, 8:33 AM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 18, 8:47 AM CDT | Special Weather Statement | FWD | Stephens, Young | 28 min |
| May 18, 9:11 AM CDT | Special Weather Statement | FWD | Stephens | 34 min |
| May 18, 9:30 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| May 18, 9:37 AM CDT | Areal Flood Advisory | FWD | Jack, Palo Pinto, Stephens, Young | 3 hr |
| May 18, 9:52 AM CDT | Special Weather Statement | FWD | Montague | 23 min |
| May 18, 9:58 AM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| May 18, 10:12 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 18, 10:39 AM CDT | Special Weather Statement | FWD | Palo Pinto, Parker, Wise | 36 min |
| May 18, 11:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Grayson | 41 min |
| May 18, 11:14 AM CDT | Special Weather Statement | FWD | Parker, Tarrant | 46 min |
| May 18, 11:40 AM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 50 min |
| May 18, 11:44 AM CDT | Areal Flood Advisory | FWD | Denton, Parker, Tarrant, Wise | 3 hr |
| May 18, 11:58 AM CDT | Special Weather Statement | FWD | Parker, Tarrant | 47 min |
| May 18, 12:16 PM CDT | Areal Flood Advisory | FWD | Collin, Denton, Grayson | 3 hr |
| May 18, 12:26 PM CDT | Special Weather Statement | FWD | Collin, Denton, Fannin, Grayson | 49 min |
| May 18, 12:32 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| May 18, 12:36 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 54 min |
| May 18, 12:37 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| May 18, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 61 min |
| May 18, 1:04 PM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 18, 1:06 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Tarrant | 3 hr |
| May 18, 1:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 33 min |
| May 18, 1:42 PM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| May 18, 1:45 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 18, 1:55 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 65 min |
| May 18, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 54 min |
| May 18, 2:14 PM CDT | River Flood Warning | FWD | Wise | 6 days |
| May 18, 2:14 PM CDT | River Flood Warning | FWD | Dallas | 25 hr |
| May 18, 2:14 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 61 min |
| May 18, 2:33 PM CDT | River Flood Warning | FWD | Dallas | 7 hr |
| May 18, 2:41 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 64 min |
| May 18, 2:42 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 3 hr |
| May 18, 2:43 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| May 18, 2:50 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 18, 2:59 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Kaufman, Rockwall | 61 min |
| May 18, 2:59 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 31 min |
| May 18, 3:02 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt | 58 min |
| May 18, 3:09 PM CDT | Special Weather Statement | FWD | Johnson | 51 min |
| May 18, 3:23 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 22 min |
| May 18, 3:33 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 42 min |
| May 18, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, McLennan | 38 min |
| May 18, 3:46 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 29 min |
| May 18, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 63 min |
| May 18, 3:58 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 62 min |
| May 18, 4:05 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Freestone, Limestone | 55 min |
| May 18, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 51 min |
| May 18, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 50 min |
| May 18, 4:31 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 3 hr |
| May 18, 4:36 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 54 min |
| May 18, 4:46 PM CDT | Special Weather Statement | FWD | Fannin | 44 min |
| May 18, 4:59 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 61 min |
| May 18, 5:01 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| May 18, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 38 min |
| May 18, 5:30 PM CDT | River Flood Warning | FWD | Dallas | 13 hr |
| May 18, 5:45 PM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 2 hr |
| May 18, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Limestone | 61 min |
| May 18, 6:06 PM CDT | River Flood Warning | FWD | Limestone | 32 hr |
| May 18, 6:10 PM CDT | River Flood Warning | FWD | Collin | 31 hr |
| May 18, 6:33 PM CDT | Special Weather Statement | FWD | Limestone | 42 min |
| May 18, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| May 18, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 56 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.